# SDR 97ZZZX4

- Difficulty date: December 3, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2405G
- Make and model: Cessna 182B
- Aircraft serial: 51705
- System (JASC): 5741 · Wing, Fuselage Attach Fittings
- Part: Bolt
- Part number: AN823EA
- Condition: Corroded
- Location: Rt Wing Spar
- Part time: 4,863 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND THE RT WING SPAR BOLT HEAD CORRODED DURING INSPECTION.  AFTER REMOVAL SHANK ALSO CORRODED.  SUBMITTER RECOMMENDS LIBERAL POLICY OF REPLACING HARDWARE ON OLD AIRCAFT WHEN CORROSION IS SHOWING.
